I have been given a working diagnosis of bipolar 2 rapid cycling. My current meds are sertraline 100mg per day and 1 week into lamotrigine 25mg per day. I feel overwhelmed and quite emotional... has anyone else had this?
Hi, Bear! You may be experiencing a common side effect of Lamictal that generally resolves after a week or two of treatment:
Common (1% to 10%): Depression, anxiety, irritability, disturbance of concentration, emotional lability, abnormal thinking, nervousness"
You should let your doctor know, but it may just be a matter of giving it little more time.
Also, be aware that antidepressants such as sertraline (Zoloft) can provoke manic/hypomanic episodes in some Bipolar users.
Best regards, Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jan 2014 • 2 answers
Posted 8 Mar 2014 • 5 answers
Posted 4 Jun 2016 • 1 answer
Posted 15 Mar 2017 • 1 answer
Lamotrigine - Anybody experience itchiness that went away or got worse? Just started a week ago, 25?
Posted 19 Mar 2017 • 2 answers